# SDR COMA9531213

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 2312 · VHF Communications System
- Part: Nr 1 Comm
- Condition: Malfunctioned
- Location: Radio Rack
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 COMM RADIO WILL RECEIVE, BUT WILL NOT TRANSMIT.  COULD NOT DUPLICATE - NR 1 COMM RADIO SYSTEM TEST OK.
